MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 44MM; HIP COMPONENT
Model Number 38AM4435
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Reaction (2414); No Information (3190)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient was revised due to adverse tissue reaction to metal debris , corrosion and resultant metal ions, due to the metal on metal design between the articulating surfaces.None mpo component confirmed by invoice order (b)(4): novation femoral stem, catalog no.160-00-13, serial no.(b)(4).

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9344909
Report Number3010536692-2019-01140
Device Sequence Number19516407
Product Code KWA
UDI-Device IdentifierM68438AM44351
UDI-PublicM68438AM44351
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4435
Device Catalogue Number38AM4435
Device Lot Number017399807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date11/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;